# SDR DALA12002277003

- Difficulty date: June 24, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 55,840 hours, 7,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 10 THRU 14 ONLY CAME ON FOR 3 SECONDS DURING TEST.  REPLACED BATTERY PACK (M33098) PER MM33-51-06.
